# SDR 96ZZZX6123

- Difficulty date: December 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N510SG
- Make and model: Lear 35A
- Aircraft serial: 268
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 2607003453
- Condition: Chafed
- Location: Lt Hyd Pump
- Part time: 4,806 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PUMP HYD LINE WAS WORN THROUGH BY SCREW IN ELECTRICAL WIRE BUNDLE ON ENGINE BEAM.  SUSPECT CAUSE, WIRING WAS PROBABLY UNCLAMPED FOR ACCESS TO EITHER FIRE BOTTLE OR 3-WAY VALVE AND UPON INSTALLATION, WIRING WAS ROUTED TOO CLOSE TO HYD PIPE.  SUBMITTER STATED TO PREVENT:  CLOSER INSPECTION SHOULD BE MADE ON INSTALLATION OF WIRING AFTER WIRE MOVEMENT.
